# SDR SWIA202052632

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280.00 LOWER WEB IS CORRODED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED RT FS 280 LOWER WEB AND RT FS 280 BUTTSTRAP, REFERENCE CRJ700 SRM.  COMPLIED WITH TASK CARD.
